# SDR NACA2025051400001

- Difficulty date: May 14, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 69,598 hours, 12,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO LAX 2357 ALT 350FL RIGHT PACK OFF. CORRECTIVE ACTIONS IN PROGRESS
